# SDR CALA2013122393873

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 76,081 hours, 28,313 cycles
- Engine: Pwa PW2037
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO SPEED BRAKE DID NOT DEPLOY ON LANDING.  REPLACED S10697 & CONNECTOR RT GEAR TILT SWITCH IAW WDM 27-62-01.  AUTO SPEED BRAKE OPERATIONS CHECKED GOOD.
